Electron. J. Diff. Eqns., Vol. 2005(2005), No. 99, pp. 1-13.

Existence of solutions for quasistatic problems of unilateral contact with nonlocal friction for nonlinear elastic materials

Arezki Touzaline, Alain Mignot

This paper shows the existence of a solution of the quasi-static unilateral contact problem with nonlocal friction law for nonlinear elastic materials. We set up a variational incremental problem which admits a solution, when the friction coefficient is small enough, and then by passing to the limit with respect to time we obtain a solution.

Submitted June 11, 2004. Published September 19, 2005.
Math Subject Classifications: 35J85, 49J40, 47J20, 58E35.
Key Words: Nonlinear elasticity; nonlocal friction; incremental; variational inequality; monotone

Show me the PDF file (233K), TEX file, and other files for this article.

arezki Touzaline
Faculté de Mathématiques, USTHB BP 32 EL Alia
Bab-Ezzouar, 16111, Algérie
email: atouzaline@yahoo.fr
Alain Mignot
IRMAR Mathématiques, Campus de Beaulieu
Université de Rennes1
35042, Rennes Cedex, France
email: alain.mignot@univ-rennes1.fr

Return to the EJDE web page